# SDR UALA2009011200108

- Difficulty date: January 10, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 63,059 hours, 23,597 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, LWR AFT CORNER HAS 3-8TH INCH CRACK, HAS STOP DRILL, BUT HOLE DOES NOT GO THROUGH ENTIRE THICKNESS OF SKIN.   MAJOR REPAIR ACCOMPLISHED: CUTOUT DAMAGE AND INSTALLED DOUBLER REPAIR.
